# SDR SIMA20170105003

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 16,489 hours, 11,569 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 1513
- Condition: Failed
- Location: Lt Cowl
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, RECIEVED A LT COWL ANTI-ICE CAUTION MESSAGE.   COMPLIED WITH ACM-1 PROCEDURES.  REMOVED AND REPLACED THE LT COWL ANTI-ICE VALVE IAW AMM 30-22-01 OPT'S AND LEAK CHECKED GOOD.
